# SDR SWIA2020050150469

- Difficulty date: February 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD GROUND SPOILER, ACTUATOR HINGE HAS HARDWARE CORRODED    (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED L/H WING OUTBOARD GROUND SPOILER , ACTUATOR HINGE HARDWARE IAW CRJ-200 AMM STS TOOLING # 0609 CAL DUE 06-AUG-2020
